| Catalog Number |
5834190 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Reflux within Device (1522); Suction Problem (2170); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a catheter placement procedure using hemostar hemodialysis catheter.It was reported that the catheter was slightly flattened.It was further reported that it was run in reverse with power flushes.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a catheter placement procedure using hemostar hemodialysis catheter.It was reported that the catheter was slightly flattened.It was further reported that it was run in reverse with power flushes and occasionally experienced aspiration issues.The catheter was removed on (b)(6) 2026.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: although the physical device was not returned for evaluation, one photo provided for review.The photo shows dialysis catheter implanted to the patient.No anomalies were noted.Therefore, the investigation is inconclusive for the reported deformation, restricted flow rate and suction issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g2, g3, h6 (device, method).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.